Common fixed point theorems in complex valued generalized metric spaces

Zhongna Sun, Meimei Song

Abstract


In this paper, using (CLR) property and the Common (E.A) property common fixed point results for weakly compatible mappings, satisfying integral type contractive condition in complex valued generalized metric spaces are investigated.

Full Text: PDF

How to Cite this Article:

Zhongna Sun, Meimei Song, Common fixed point theorems in complex valued generalized metric spaces, Journal of Mathematical and Computational Science, Vol 7, No 4 (2017), 739-754

Copyright © 2017 Zhongna Sun, Meimei Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS